# SDR CA980713015

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Director
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT REPORTED THAT FLIGHT DIRECTOR WOULD NOT DISENGAGE AT 250 QFE ON APPROACH DESPITE SEVERAL ATTEMPTS.  AT APPROXIMATELY 150 QFE, YAW DAMPER SWITCHED LEFT TO RIGHT AND AT 80 QFE, AUTOPILOT WAS REPORTED TO ENGAGE UNCOMMANDED.  FIRST OFFICER DISENGAGED AUTOPILOT ON CONTROL PANEL AND AIRCRAFT LANDED OK.
